ARTÍCULO

Numerical zero-dimensional hepatic artery hemodynamics model for balloon-occluded transarterial chemoembolization

Autores: Aramburu Montenegro, Jorge (Autor de correspondencia); Antón Remírez, Raúl; Rivas Nieto, Alejandro; Ramos González, Juan Carlos; Sánchez Larraona, Gorka; Sangro Gómez-Acebo, Bruno Carlos; Bilbao Jaureguízar, José Ignacio
Título de la revista: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING
ISSN: 2040-7939
Volumen: 34
Número: e2983
Fecha de publicación: 2018